# SDR UALA2012051802842

- Difficulty date: May 15, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 77,686 hours, 22,523 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Worn
- Location: Hyd Supply
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SUPPLY LINE WORN APPROX .020 DEEP LOC IN RT PYLON AT STA 180.8.  REMOVED DAMAGE SECTION OF HYD SUPPLY LINE.  INSTALLED HYD SUPPLY LINE REF IPC 29-11-61 AND GNMM 1-0-0-006.
